Some Properties of BSDEs Driven by a Simple Lévy Process with Continuous Coeffcient

Abstract:

Article Preview

In this paper, we mainly study the properties of solutions of backward stochastic differential equations (BSDEs) driven by a simple Lévy process, whose coefficient coeffcient is continuous with linear growth. A comparison theorem for solutions of the equations are obtained, we also show the equation has either one or uncountably many solutions.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

288-292

DOI:

10.4028/www.scientific.net/AMM.50-51.288

Citation:

S. Q. Zheng et al., "Some Properties of BSDEs Driven by a Simple Lévy Process with Continuous Coeffcient", Applied Mechanics and Materials, Vols. 50-51, pp. 288-292, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.